Alert archive / Oklahoma / River Flood Advisories in 2018

River Flood Advisory 2, NWS Tulsa, OK

February 19, 2018Adair County, Cherokee County, Delaware County, Oklahoma

NWS Tulsa, OK issued this river flood advisory at Feb 19, 2018, 7:37 PM CST for Adair County, Cherokee County, Delaware County, Oklahoma. It was in force for 59 hr.

The area

The outline as issued.

The facts

Issued
Feb 19, 2018, 7:37 PM CST (01:37 UTC)
Expired
Feb 22, 2018, 7:00 AM CST
In force
59 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Adair County, OK, Cherokee County, OK, Delaware County, OK

The radar

The Tulsa radar (KINX), 72 km from the middle of the area, began a volume at 01:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Illinois River (AR OK) at Chewey (CWYO2). The gauge peaked at 10.48 ft at Feb 21, 2018, 8:00 PM CST.

actionminormoderate5101502/2002/2102/2202/23
Action stage
9 ft
Minor stage
12 ft
Moderate stage
15 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07196090, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

757 
WGUS84 KTSA 200137
FLSTSA
Flood Advisory
National Weather Service Tulsa OK
737 PM CST Mon Feb 19 2018

...The National Weather Service in Tulsa has issued a Flood Advisory 
for the following rivers in Oklahoma...

  Illinois River at Chewey affecting Adair...Cherokee and Delaware 
  Counties

OKC001-021-041-200937-
/O.NEW.KTSA.FL.Y.0002.180220T0137Z-180221T1337Z/
/CWYO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
737 PM CST Mon Feb 19 2018

The National Weather Service in Tulsa has issued a 

* Flood Advisory for
  The Illinois River at Chewey.
* At  7:15 PM Monday, the stage was 4.5 feet.
* Action stage is 9.0 feet.
* Flood stage is 12.0 feet.
* Forecast...The river will rise to near 10.1 feet by Thursday before
  dawn , which is below flood stage.
* Impact...At 9.0 feet, no flooding occurs but all recreational 
  floating along the Illinois River ceases due to strong turbulence.
 
&&
 
LAT...LON 3619 9472 3611 9471 3606 9481 3612 9487

$$
9 follow-up statements
525 
WGUS84 KTSA 201421
FLSTSA
Flood Advisory
National Weather Service Tulsa OK
821 AM CST Tue Feb 20 2018

...The Flood Advisory continues for the following rivers in 
Oklahoma...Arkansas...

  Illinois River at Chewey affecting Adair...Cherokee and Delaware 
  Counties
  Mulberry River near Mulberry affecting Crawford and Franklin 
  Counties

OKC001-021-041-202221-
/O.EXT.KTSA.FL.Y.0002.000000T0000Z-180222T2100Z/
/CWYO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
821 AM CST Tue Feb 20 2018

The Flood Advisory is extended for
  The Illinois River at Chewey
* until Thursday afternoon, or until the advisory is cancelled.
* At  7:15 AM Tuesday, the stage was 4.4 feet.
* Action stage is 9.0 feet.
* Flood stage is 12.0 feet.
* Forecast...The river will rise to near 10.4 feet by late Wednesday
  night, which is below flood stage.
* Impact...At 9.0 feet, no flooding occurs but all recreational 
  floating along the Illinois River ceases due to strong turbulence.
 
&&
 
LAT...LON 3619 9472 3611 9471 3606 9481 3612 9487

$$

ARC033-047-202221-
/O.EXT.KTSA.FL.Y.0001.000000T0000Z-180222T0900Z/
/MLBA4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
821 AM CST Tue Feb 20 2018

The Flood Advisory is extended for
  The Mulberry River near Mulberry
* until late Wednesday night, or until the advisory is cancelled.
* At  7:30 AM Tuesday, the stage was 2.1 feet.
* Action stage is 10.0 feet.
* Flood stage is 18.0 feet.
* Forecast...The river will rise to near 12.6 feet by Wednesday 
  morning, which is below flood stage.
* Impact...At 12.0 feet, no flooding occurs but the river is swift and
  dangerous. Backwater from the Arkansas River may affect low lying 
  areas near the first few miles of the Mulberry River.
 
&&
 
LAT...LON 3545 9406 3561 9404 3562 9394 3557 9400 3546 9403

$$
359 
WGUS84 KTSA 201933
FLSTSA
Flood Advisory
National Weather Service Tulsa OK
133 PM CST Tue Feb 20 2018

...The Flood Advisory continues for the following rivers in 
Oklahoma...Arkansas...

  Illinois River at Chewey affecting Adair...Cherokee and Delaware 
  Counties
  Mulberry River near Mulberry affecting Crawford and Franklin 
  Counties

OKC001-021-041-210332-
/O.CON.KTSA.FL.Y.0002.000000T0000Z-180222T2100Z/
/CWYO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
133 PM CST Tue Feb 20 2018

The Flood Advisory continues for
  The Illinois River at Chewey
* until Thursday afternoon, or until the advisory is cancelled.
* At  1:15 PM Tuesday, the stage was 4.6 feet.
* Action stage is 9.0 feet.
* Flood stage is 12.0 feet.
* Forecast...The river will rise to near 10.0 feet late Wednesday
  night, which is below flood stage.
* Impact...At 9.0 feet, no flooding occurs but all recreational 
  floating along the Illinois River ceases due to strong turbulence.
 
&&
 
LAT...LON 3619 9472 3611 9471 3606 9481 3612 9487

$$

ARC033-047-210332-
/O.CON.KTSA.FL.Y.0001.000000T0000Z-180222T0900Z/
/MLBA4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
133 PM CST Tue Feb 20 2018

The Flood Advisory continues for
  The Mulberry River near Mulberry
* until late Wednesday night, or until the advisory is cancelled.
* At 12:30 PM Tuesday, the stage was 2.2 feet.
* Action stage is 10.0 feet.
* Flood stage is 18.0 feet.
* Forecast...The river will rise to near 12.2 feet by Wednesday 
  morning, which is below flood stage.
* Impact...At 12.0 feet, no flooding occurs but the river is swift and
  dangerous. Backwater from the Arkansas River may affect low lying 
  areas near the first few miles of the Mulberry River.
 
&&
 
LAT...LON 3545 9406 3561 9404 3562 9394 3557 9400 3546 9403

$$
618 
WGUS84 KTSA 210057
FLSTSA
Flood Statement
National Weather Service Tulsa OK
657 PM CST Tue Feb 20 2018


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Illinois River near Tahlequah affecting Cherokee County. 
  
OKC021-210856-
/O.EXT.KTSA.FL.W.0003.180222T0846Z-180223T0830Z/
/TALO2.1.ER.180222T0846Z.180222T1800Z.180223T0230Z.NO/
657 PM CST Tue Feb 20 2018

...Flood Warning extended until late Thursday night...
The Flood Warning continues for
  The Illinois River near Tahlequah.
* from late Wednesday night to late Thursday night, or until the 
  warning is cancelled.
* At  6:30 PM Tuesday, the stage was  5.86 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...The Illinois River near Tahlequah is expected to rise 
  above flood stage Thursday before dawn  and continue to rise to 
  near 12.0 feet by early Thursday afternoon. The river is expected 
  to fall below flood stage Thursday evening.
* Impact...At 12.0 feet, minor flooding occurs from near Hanging Rock 
  downstream towards Tahlequah. Extreme turbulence makes the river 
  too hazardous for floating.
 
&&
 
LAT...LON 3612 9487 3606 9481 3576 9487 3576 9496 3603 9496

$$
578 
WGUS84 KTSA 210708
FLSTSA
Flood Advisory
National Weather Service Tulsa OK
108 AM CST Wed Feb 21 2018

...The Flood Advisory continues for the following rivers in 
Oklahoma...

  Illinois River at Chewey affecting Adair...Cherokee and Delaware 
  Counties

OKC001-021-041-211508-
/O.CON.KTSA.FL.Y.0002.000000T0000Z-180222T2100Z/
/CWYO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
108 AM CST Wed Feb 21 2018

The Flood Advisory continues for
  The Illinois River at Chewey
* until Thursday afternoon, or until the advisory is cancelled.
* At 12:15 AM Wednesday, the stage was 6.5 feet.
* Action stage is 9.0 feet.
* Flood stage is 12.0 feet.
* Forecast...The river will rise to near 11.4 feet by Thursday 
  morning, which is below flood stage.
* Impact...At 12.0 feet, minor flooding occurs from near Fidler's Bend
  to near Hanging Rock. Road access near the river to residential 
  homes southeast of Chewey Bridge may be compromised. Water begins 
  to impact 630 Road east of the Cherokee/Adair County line. Floating
  the river is too hazardous due to strong turbulence.
 
&&
 
LAT...LON 3619 9472 3611 9471 3606 9481 3612 9487

$$
455 
WGUS84 KTSA 211249
FLSTSA
Flood Advisory
National Weather Service Tulsa OK
649 AM CST Wed Feb 21 2018

...The Flood Advisory continues for the following rivers in 
Oklahoma...

  Illinois River at Chewey affecting Adair...Cherokee and Delaware 
  Counties

OKC001-021-041-212049-
/O.CON.KTSA.FL.Y.0002.000000T0000Z-180222T2100Z/
/CWYO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
649 AM CST Wed Feb 21 2018

The Flood Advisory continues for
  The Illinois River at Chewey
* until Thursday afternoon, or until the advisory is cancelled.
* At  6:15 AM Wednesday, the stage was 7.4 feet.
* Action stage is 9.0 feet.
* Flood stage is 12.0 feet.
* Forecast...The river will rise to near 11.8 feet by Thursday 
  morning, which is below flood stage.
* Impact...At 12.0 feet, minor flooding occurs from near Fidler's Bend
  to near Hanging Rock. Road access near the river to residential 
  homes southeast of Chewey Bridge may be compromised. Water begins 
  to impact 630 Road east of the Cherokee/Adair County line. Floating
  the river is too hazardous due to strong turbulence.
 
&&
 
LAT...LON 3619 9472 3611 9471 3606 9481 3612 9487

$$
508 
WGUS84 KTSA 211906
FLSTSA
Flood Advisory
National Weather Service Tulsa OK
106 PM CST Wed Feb 21 2018

...The Flood Advisory continues for the following rivers in 
Oklahoma...

  Illinois River at Chewey affecting Adair...Cherokee and Delaware 
  Counties

OKC001-021-041-220306-
/O.EXT.KTSA.FL.Y.0002.000000T0000Z-180223T0200Z/
/CWYO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
106 PM CST Wed Feb 21 2018

The Flood Advisory is extended for
  The Illinois River at Chewey
* until Thursday evening, or until the advisory is cancelled.
* At 12:15 PM Wednesday, the stage was 8.9 feet.
* Action stage is 9.0 feet.
* Flood stage is 12.0 feet.
* Forecast...The river will rise to near 11.8 feet by Thursday 
  morning, which is below flood stage.
* Impact...At 12.0 feet, minor flooding occurs from near Fidler's Bend
  to near Hanging Rock. Road access near the river to residential 
  homes southeast of Chewey Bridge may be compromised. Water begins 
  to impact 630 Road east of the Cherokee/Adair County line. Floating
  the river is too hazardous due to strong turbulence.
 
&&
 
LAT...LON 3619 9472 3611 9471 3606 9481 3612 9487

$$
937 
WGUS84 KTSA 220054
FLSTSA
Flood Advisory
National Weather Service Tulsa OK
654 PM CST Wed Feb 21 2018

...The Flood Advisory continues for the following rivers in 
Oklahoma...

  Illinois River at Chewey affecting Adair...Cherokee and Delaware 
  Counties

OKC001-021-041-220854-
/O.CON.KTSA.FL.Y.0002.000000T0000Z-180223T0200Z/
/CWYO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
654 PM CST Wed Feb 21 2018

The Flood Advisory continues for
  The Illinois River at Chewey
* until Thursday evening, or until the advisory is cancelled.
* At  6:15 PM Wednesday, the stage was 10.3 feet.
* Action stage is 9.0 feet.
* Flood stage is 12.0 feet.
* Forecast...The river is currently cresting below flood stage and 
  will begin to fall late this evening. The river will remain above 
  action stage into Thursday.
* Impact...At 9.0 feet, no flooding occurs but all recreational 
  floating along the Illinois River ceases due to strong turbulence.
 
&&
 
LAT...LON 3619 9472 3611 9471 3606 9481 3612 9487

$$
135 
WGUS84 KTSA 220659
FLSTSA
Flood Advisory
National Weather Service Tulsa OK
1259 AM CST Thu Feb 22 2018

...The Flood Advisory continues for the following rivers in 
Oklahoma...

  Illinois River at Chewey affecting Adair...Cherokee and Delaware 
  Counties

OKC001-021-041-221458-
/O.CON.KTSA.FL.Y.0002.000000T0000Z-180223T0200Z/
/CWYO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1259 AM CST Thu Feb 22 2018

The Flood Advisory continues for
  The Illinois River at Chewey
* until this evening, or until the advisory is cancelled.
* At 12:15 AM Thursday, the stage was 9.8 feet.
* Action stage is 9.0 feet.
* Flood stage is 12.0 feet.
* Forecast...The river is below flood stage and will continue to fall
  but will remain above action stage through early Thursday morning.
* Impact...At 9.0 feet, no flooding occurs but all recreational 
  floating along the Illinois River ceases due to strong turbulence.
 
&&
 
LAT...LON 3619 9472 3611 9471 3606 9481 3612 9487

$$
321 
WGUS84 KTSA 221300
FLSTSA
Flood Advisory
National Weather Service Tulsa OK
700 AM CST Thu Feb 22 2018

...The Flood Advisory is cancelled for the following rivers in 
Oklahoma...

  Illinois River at Chewey affecting Adair...Cherokee and Delaware 
  Counties

OKC001-021-041-221330-
/O.CAN.KTSA.FL.Y.0002.000000T0000Z-180223T0200Z/
/CWYO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
700 AM CST Thu Feb 22 2018

The Flood Advisory is cancelled for
  The Illinois River at Chewey.
* At  6:15 AM Thursday, the stage was 8.2 feet.
* Action stage is 9.0 feet.
* Flood stage is 12.0 feet.
* Forecast...The river crested below flood stage at 10.5 feet and 
  will continue falling.
* Impact...At 9.0 feet, no flooding occurs but all recreational 
  floating along the Illinois River ceases due to strong turbulence.
 
&&
 
LAT...LON 3619 9472 3611 9471 3606 9481 3612 9487

$$

Lacy

What forecasters said that day

The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood advisory went out at Feb 19, 5:41 PM CST, 1 hour 56 minutes earlier.

Area forecast discussion, Feb 19, 5:41 PM CST, 1 hour 56 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
541 PM CST Mon Feb 19 2018

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
IFR conditions will prevail at KBVO until a warm front moves north
of there by around 05Z. Otherwise, VFR to occasional MVFR ceilings
will prevail this evening, with MVFR ceilings prevailing after
06Z. Scattered showers and thunderstorms will be possible at just
about any time, with the timing at any one site very difficult to
pinpoint. Showers and storms will become more widespread Tuesday
as a strong cold front moves south across the area, with
widespread rain continuing well behind the front. Gusty south
winds will shift to the north following the passage of the front
Tuesday. LLWS will be mentioned at KFSM overnight tonight into
Tuesday morning.

&&

.PREV DISCUSSION... /Issued 245 PM CST Mon Feb 19 2018/

DISCUSSION...
Strong cold front currently located near a OKC/BVO line is expected to
stall by late afternoon/early evening and begin moving back north as
a warm front. A narrow corridor of modest surface based instability
has developed along/just ahead of boundary across northeast Oklahoma
with CAPE values running around 1000 J/KG. Any storms that develop
near front this afternoon/evening could be marginally severe with
wind/hail, including a limited tornado threat given the strong low
level wind fields present.

More widespread showers with scattered thunderstorms are expected by
Tuesday morning as the cold front pushes back south into northeast
Oklahoma. Precipitable water values remain off the chart high for this
time of year with some areas already approaching 1.5 inches. Locally
heavy rainfall is expected as the front slowly progress through the
area during the day Tuesday into Tuesday night with widespread 2 to
4 inch rainfall totals expected with locally higher amounts possible.
Will therefore go ahead and issue a flash flood watch for portions
of eastern Oklahoma and northwest Arkansas, generally south of
I-44, starting Tuesday morning and continuing through Tuesday
night. The heavier rainfall should begin to shift southeast of the
area Wednesday morning. Still a chance precipitation could
transition to freezing rain Tuesday night into early Wednesday
morning however it appears at this time that accumulations should
remain relatively low. If temperatures drop below freezing quick
enough across far northwest Arkansas that area could have a little
better chance for some ice accumulations.

Very active weather pattern will continue for much of the week with
multiple chances for heavy rainfall. Another upper trough will dig
into the southern Rockies on Thursday with a strong upper jet
streak lifting northeast into the Central plains. Areas of rain
with embedded thunderstorms will spread into eastern Oklahoma and
northwest Arkansas Thursday afternoon into Thursday night. Frontal
boundary stalls over the region Friday into Saturday with a continue
chance for heavy rainfall as showers/thunderstorms train over the
same areas. The ground will likely already be saturated and therefore
a significant threat for flash flooding/river flooding appears
likely.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch from Tuesday morning through late Tuesday night for
     OKZ049-053-058-062-063-067>076.

AR...Flood Watch from Tuesday morning through late Tuesday night for
     ARZ001-002-010-011-019-020-029.

&&

AVIATION.....05
Hazardous weather outlook, Feb 19, 3:52 PM CST, 3 hours 45 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
352 PM CST Mon Feb 19 2018

ARZ001-002-010-011-019-020-029-OKZ049-053>076-201200-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
352 PM CST Mon Feb 19 2018

...SEVERE STORMS POSSIBLE THIS EVENING...HEAVY RAIN THREAT
OVERNIGHT...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.
TORNADO.
	RISK...Limited.
	AREA...Northeast Oklahoma.
	ONSET...Late afternoon and evening.

SEVERE THUNDERSTORM.
	RISK...Limited.
	AREA...Northeast Oklahoma.
	ONSET...Late afternoon or evening.

FLASH FLOOD.
	RISK...Limited.
	AREA...Eastern Oklahoma and northwest Arkansas.
	ONSET...Tonight.

HEAVY RAIN.
	RISK...Limited.
	AREA...Eastern Oklahoma and northwest Arkansas.
	ONSET...Tonight.

SIGNIFICANT WINDS.
	RISK...Limited.
	AREA...Eastern Oklahoma and northwest Arkansas.
	ONSET...Ongoing.

DISCUSSION...
An active evening and overnight period as a cold front pushes in
from the north this afternoon and evening. Another round of
thunderstorms are expected to develop along and ahead of the cold
front by this evening with threat for marginally severe storms,
including a large hail and limited tornado threat. The greatest
threat for severe storms will remain generally north of Interstate
40.

Further south...the primary concern will be storms producing
locally heavy rainfall across southeast Oklahoma up through
northwest Arkansas. Several inches of rainfall are expected along
this axis through Tuesday with an increased concern for flooding
and flash flooding.

Southerly winds will continue to remain gusty tonight and Tuesday
with gusts of 25 to 30 mph common.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Local Spotter Activation May Be Needed.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
TUESDAY...Thunderstorm Potential...High Wind Potential...Heavy Rain Potential.
WEDNESDAY...Winter Weather Potential...High Wind Potential.
THURSDAY...Thunderstorm Potential...Heavy Rain Potential.
FRIDAY...Thunderstorm Potential...Heavy Rain Potential.
SATURDAY...Thunderstorm Potential.
SUNDAY...No Hazards.

EXTENDED DISCUSSION...
Several rounds of widespread shower and thunderstorm activity are
expected throughout the week, with the first round of significant
rainfall expected Tuesday and Tuesday night as the cold front
begins to push into the region. Locally heavy rainfall is likely
across portions of southeast Oklahoma into northwest Arkansas with
around 1 to 3 inches of rain possible as these locations will be
within a deep moist axis.

A period of light freezing rain will be possible across parts of
northeast Oklahoma late Tuesday night into early Wednesday
precipitation that lingers before temperatures rise above
freezing. There still remains uncertainty concerning icing
potential, so stay aware of the latest forecasts.

Warmer temperatures for the latter part of the work week will
coincide with additional chances for widespread, heavy rainfall.
The deep moist axis will once again setup across southeast
Oklahoma and northwest Arkansas, and additional amounts will have
the potential to create flash flooding and mainstem river
flooding by late Thursday or Friday, particularly areas that
remain saturated by the heavy rainfall earlier in the week.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
With a very unsettled pattern in place for this week, please pay
attention to the latest updates, and includes any flash flood and
river flood watches that may be posted given the current flood
potential. Overall rain amounts and areal coverage of rainfall
will be refined with later forecasts.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Feb 19, 4:09 PM CST, 3 hours 28 minutes before
Special Weather Statement
National Weather Service Tulsa OK
409 PM CST MON FEB 19 2018

OKZ064>066-192245-
Okmulgee OK-Okfuskee OK-Creek OK-
409 PM CST MON FEB 19 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CREEK...SOUTHWESTERN
OKMULGEE AND OKFUSKEE COUNTIES UNTIL 445 PM CST...

At 409 PM CST, a strong thunderstorm was located 3 miles southwest of
Okemah, moving northeast at 60 mph.

Dime size hail will be possible with this storm.

Locations in or near the path include...
Okemah...                         Okfuskee...
Boley...                          Bearden...
Castle...                         Clearview...
Pharoah...                        Mason...

This includes Interstate 40 in Oklahoma between mile markers 212 and
232.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3542 9654 3544 9652 3545 9653 3572 9625
      3550 9597 3529 9629 3529 9638 3534 9644
      3546 9644 3546 9647 3543 9649 3542 9653
      3540 9653 3542 9656
TIME...MOT...LOC 2209Z 225DEG 50KT 3540 9636
Special weather statement, Feb 19, 4:34 PM CST, 3 hours 3 minutes before
Special Weather Statement
National Weather Service Tulsa OK
434 PM CST MON FEB 19 2018

OKZ060-064-066-067-070-192300-
Tulsa OK-Muskogee OK-Okmulgee OK-Wagoner OK-Creek OK-
434 PM CST MON FEB 19 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CREEK...SOUTHWESTERN
WAGONER...NORTHWESTERN MUSKOGEE...OKMULGEE AND SOUTHEASTERN TULSA
COUNTIES UNTIL 500 PM CST...

At 433 PM CST, a strong thunderstorm was located 3 miles north of
Okmulgee State Park, moving northeast at 55 mph.

Nickel size hail will be possible with this storm.

Locations in or near the path include...
Tulsa...                          Broken Arrow...
Okmulgee...                       Bixby...
Jenks...                          Glenpool...
Haskell...                        Beggs...
Mounds...                         Preston...
Bald Hill...                      Okmulgee State Park...
Stonebluff...                     Liberty...
Hectorville...                    Leonard...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3604 9596 3579 9560 3551 9603 3570 9628
TIME...MOT...LOC 2233Z 226DEG 49KT 3566 9608

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 19, 7:23 PM CSTRiver Flood WarningTSALeFlore53 hr
Feb 19, 7:23 PM CSTRiver Flood WarningTSALeFlore7 days
Feb 19, 7:36 PM CSTRiver Flood WarningTSACherokee3 days
Feb 20, 2:57 AM CSTWinter Weather AdvisoryTSACraig, Creek, Mayes, Nowata, Okfuskee, Okmulgee and 6 more20 hr
Feb 20, 6:33 AM CSTSpecial Weather StatementTSAMuskogee, Wagoner27 min
Feb 20, 6:58 AM CSTSpecial Weather StatementTSACherokee32 min
Feb 20, 3:57 PM CSTAreal Flood AdvisoryTSAMcIntosh3 hr
Feb 20, 4:04 PM CSTWinter Weather AdvisoryTSAAdair, Cherokee, Delaware, McIntosh, Muskogee, Pittsburg12 hr
Feb 20, 4:45 PM CSTAreal Flood AdvisoryTSACherokee, Muskogee, Sequoyah3 hr

Nearby

River Flood Advisories in Oklahoma, 2018Every river flood advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.